Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 94, NWS Marquette, MI

August 29, 2021

NWS Marquette, MI issued this small craft advisory at Aug 29, 2021, 4:56 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2021, 4:56 PM EDT (20:56 UTC)
Expired
Aug 29, 2021, 8:00 PM EDT
In force
3 hr
Issued by
NWS Marquette, MI

The text

As transmitted.

213 
WHUS73 KMQT 292056
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
456 PM EDT Sun Aug 29 2021

LSZ243-244-300500-
/O.CON.KMQT.GL.W.0018.000000T0000Z-210830T0000Z/
/O.EXB.KMQT.SC.Y.0093.210830T0000Z-210830T0900Z/
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
456 PM EDT Sun Aug 29 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT MONDAY...

* WHAT...For the Gale Warning, west winds 20 to 25 kt with gusts 
  up to 40 kt and waves 6 to 9 ft occurring. For the Small Craft 
  Advisory, west winds 15 to 20 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Upper Entrance of Portage Canal to Eagle River MI and 
  Eagle River to Manitou Island MI.

* WHEN...For the Gale Warning, until 8 PM EDT this evening. For 
  the Small Craft Advisory, from 8 PM this evening to 5 AM EDT 
  Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LSZ263-292200-
/O.CON.KMQT.GL.W.0018.000000T0000Z-210829T2200Z/
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
456 PM EDT Sun Aug 29 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 
  5 to 8 ft occurring.

* WHERE...Lake Superior from Saxon Harbor WI to Upper Entrance 
  to Portage Canal MI 5NM off shore to the US/Canadian border 
  including Isle Royale National Park.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LSZ245-246-264>266-300000-
/O.CON.KMQT.GL.W.0018.000000T0000Z-210830T0000Z/
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
456 PM EDT Sun Aug 29 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and waves 
  6 to 9 ft occurring.

* WHERE...Lake Superior East of a line from Manitou Island to 
  Marquette MI and West of a line from Grand Marais MI to the 
  US/Canadian Border Beyond 5NM from shore, Lake Superior West 
  of Line from Manitou Island to Marquette MI Beyond 5NM from 
  shore, Lake Superior from Upper Entrance to Portage Canal to 
  Manitou Island MI 5NM off shore to the US/Canadian Border, 
  Manitou Island to Point Isabelle MI and Point Isabelle to 
  Lower Entrance of Portage Canal MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ221-300000-
/O.NEW.KMQT.SC.Y.0094.210829T2056Z-210830T0000Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-
456 PM EDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  1 to 3 ft occurring.

* WHERE...Green Bay North of line from Cedar River MI to Rock 
  Island Passage.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ241-242-300500-
/O.EXT.KMQT.SC.Y.0093.000000T0000Z-210830T0700Z/
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
456 PM EDT Sun Aug 29 2021 /356 PM CDT Sun Aug 29 2021/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT /2 AM CDT/
MONDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  4 to 7 ft occurring.

* WHERE...Ontonagon to Upper Entrance of Portage Canal MI and 
  Black River to Ontonagon MI.

* WHEN...Until 3 AM EDT /2 AM CDT/ Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ247-248-300200-
/O.EXT.KMQT.SC.Y.0093.000000T0000Z-210830T0200Z/
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
456 PM EDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft occurring.

* WHERE...Huron Islands to Marquette MI and Lower Entrance of 
  Portage Canal To Huron Islands MI Including Keweenaw and Huron 
  Bays.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-300400-
/O.EXT.KMQT.SC.Y.0093.210829T2056Z-210830T0400Z/
Marquette to Munising MI-
456 PM EDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...West winds 10 to 15 kt with gusts up to 30 kt and waves 
  1 to 3 ft occurring.

* WHERE...Marquette to Munising MI.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ250-300400-
/O.EXT.KMQT.SC.Y.0093.000000T0000Z-210830T0400Z/
Munising to Grand Marais MI-
456 PM EDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  2 to 5 ft occurring.

* WHERE...Munising to Grand Marais MI.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-300500-
/O.EXT.KMQT.SC.Y.0093.000000T0000Z-210830T1600Z/
Grand Marais to Whitefish Point MI-
456 PM EDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  2 to 5 ft occurring.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...Until noon EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-250-300200-
/O.CON.KMQT.SC.Y.0093.000000T0000Z-210830T0200Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
456 PM EDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  2 to 5 ft occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ240-292200-
/O.CON.KMQT.SC.Y.0093.000000T0000Z-210829T2200Z/
Saxon Harbor WI to Black River MI-
456 PM EDT Sun Aug 29 2021 /356 PM CDT Sun Aug 29 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM
CDT/ THIS EVENING...

* WHAT...West winds around 15 kt with gusts up to 25 kt and 
  waves 2 to 3 ft occurring.

* WHERE...Saxon Harbor WI to Black River MI.

* WHEN...Until 6 PM EDT /5 PM CDT/ this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 4:34 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 29, 4:34 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
434 PM EDT Sun Aug 29 2021

.SHORT TERM...(This evening through Monday)
Issued at 347 PM EDT SUN AUG 29 2021

Deepening surface low north of Lake Superior will continue to lift
northeast through Ontario toward James Bay this evening. 3 hr pres
rise max of 2 mb over western Lake Superior could provide a slight
isallobaric boost to west winds gusts through this evening,
especially over the Keweenaw, where there is a wind advisory in
effect through 7 pm. West winds could gust as high as 45-50 mph over
the Keweenaw through early evening, while gusts elsewhere across the
cwa will be in the 25-30 mph range. Extensive cu field could result
in an isolated shower over south central portions for the next few
hours, otherwise should be dry.

Winds will diminish toward sunset with loss of mixing and gradual
weakening of pres gradient across the area so expect gusts to drop
blo advisory criteria over the Keweenaw, although could still see
some gusts toward 30 mph through late evening. Much more comfortable
conditions tonight as dew points drop and min temps will be cooler
behind today's cold frontal passage. Expect lows generally in the
50s, except for a few readings near 60F along the Great Lakes
shores.

Monday, increasingly confluent flow aloft over the area ahead of
weak ridging building into the Northern Plains should result in dry
conditions. Lingering somewhat moist dew points in the mid 50s and
cooler 850 mb temps moving in to the area could result in the
formation of stratocu, but it looks too dry in the low-levels based
on fcst soundings to expect any pcpn. 850 mb temps of 9-10C should
yield max temps ranging from the lower 70s north to mid 70s south
under a nw flow.

.LONG TERM...(Monday night through Sunday)
Issued at 434 PM EDT SUN AUG 29 2021

Tranquil weather is expected between Tuesday and Thursday under a
building ridge of high pressure. Temperatures are expected to be
near to below normal this week with highs in the 70s and lows
dipping into the 40s away from the lake shores. No precipitation is
expected until at least Friday when the next shortwave approaches
from the west.

Tranquil weather this week can be attributed to deepening troughs
over both coasts resulting in prolonged ridging across the Great
Lakes that amplifies through midweek. Ridging is expected to result
in clear skies with abundant sunshine except for some fair weather
cumulus and light winds. Thus, near normal high temperatures and
below normal lows are expected through Thursday. While the current
forecast doesn't reflect this possibility, the coldest model
guidance indicates lows may dip into the low/mid 30s on Thursday
morning when ridging is vertically stacked overhead. Since we're
approaching the average date of first frost across the interior the
frost potential should be monitored.

Long-term model guidance suggests the next round of precipitation
will be embedded within zonal flow. Limited moisture and instability
should result in generally light precipitation amounts. A series of
low amplitude clipper-like disturbances move through this weekend
into early next week with each disturbance bringing precipitation
chances.
&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 144 PM EDT SUN AUG 29 2021

Other than some lingering MVFR cigs at KCMX in a somewhat moist
upslope flow, conditions have improved to VFR across the remainder
of the TAF sites. Expect KCMX to improve to VFR as well within the
next hour or two. The deepening surface low lifting north of Lake
Superior has resulted in gusty west winds this afternoon across
the terminals...with the highest gusts of around 40 kts at CMX.
Winds will diminish toward sunset with less mixing and clearing
skies expected. Some low-end VFR/high-end MVFR stratocu could
form at the terminals toward midday Monday as relatively high dew
points in the mid 50s remain over the area and a slightly cooler
airmass settles in.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 347 PM EDT SUN AUG 29 2021

A short duration westerly gale over northern portions of the Lake
this afternoon will end early this evening as the gradient gradually
weakens with the surface continuing to lift ne toward James Bay.
Winds will diminish overnight tonight and then remain below 15 knots
for much of the upcoming week with surface ridging extending from
Ontario through the Upper Great Lakes.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Wind Advisory until 7 PM EDT this evening for MIZ001-003.

  Beach Hazards Statement until 9 PM EDT this evening for MIZ014.

Lake Superior...
  Gale Warning until 8 PM EDT this evening for LSZ243>246-264>266.

  Gale Warning until 6 PM EDT this evening for LSZ263.

Lake Michigan...
None.
&&

SHORT TERM...Voss
LONG TERM...EK
AVIATION...Voss
MARINE...Voss
Hazardous weather outlook, Aug 29, 4:05 PM EDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
405 PM EDT Sun Aug 29 2021

MIZ001>005-007-009>014-084-085-302015-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
405 PM EDT Sun Aug 29 2021 /305 PM CDT Sun Aug 29 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Strong winds and large waves over Lake Superior could result in
some minor lakeshore flooding along the western lakeshore of the
Keweenaw Peninsula this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

MIZ006-302015-
Alger-
405 PM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for portions of central Upper
Michigan.

.DAY ONE...Tonight

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a high swim risk for the Lake Superior beaches of Alger
County Monday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-302015-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
405 PM EDT Sun Aug 29 2021 /305 PM CDT Sun Aug 29 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-302015-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
405 PM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

EK

In the hours before

Local storm report, Aug 29, 1:23 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
123 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 S CASPIAN             46.06N 88.63W
08/29/2021  M1.93 INCH       IRON               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STMM4 STAMBAUGH 2SSE.

0800 AM     HEAVY RAIN       1 ESE BERGLAND          46.59N 89.55W
08/29/2021  M1.38 INCH       ONTONAGON          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BERM4 BERGLAND DAM.

0800 AM     HEAVY RAIN       6 NNE WAY DAM           46.24N 88.19W
08/29/2021  M1.25 INCH       IRON               MI   COCORAHS

            COCORAHS STATION MI-IR-2 CRYSTAL FALLS 11.7
            NE.

0700 AM     HEAVY RAIN       2 SE CHAMPION           46.50N 87.94W
08/29/2021  M1.20 INCH       MARQUETTE          MI   COCORAHS

            COCORAHS STATION MI-MQ-24 WOBIC 0.5 ESE.

0830 AM     HEAVY RAIN       6 NW ISHPEMING          46.54N 87.77W
08/29/2021  M1.17 INCH       MARQUETTE          MI   COCORAHS

            COCORAHS STATION MI-MQ-25 ISHPEMING 6.3 NW.

0800 AM     HEAVY RAIN       2 NNW NORWAY            45.81N 87.92W
08/29/2021  M1.02 INCH       DICKINSON          MI   COCORAHS

            COCORAHS STATION MI-DC-7 NORWAY 2.1 NNW.

&&
Local storm report, Aug 29, 3:18 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
318 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     1 ENE IRON RIVER        46.10N 88.62W
08/28/2021                   IRON               MI   PUBLIC

            DELAYED REPORT OF DOWNED TREES AND POWER
            OUTAGES AT A CABIN ON ICE LAKE. TIME
            ESTIMATED BY RADAR.

&&

EK
Local storm report, Aug 29, 3:34 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
334 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     BRUCE CROSSING          46.53N 89.17W
08/28/2021                   ONTONAGON          MI   PUBLIC

            REPORT OF A TREE DOWN ALONG THE SIDE OF M-28
            NEAR BRUCE CROSSING. DELAYED REPORT. TIME
            ESTIMATED BY RADAR.

&&

RJC
Local storm report, Aug 29, 3:46 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
346 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     10 NNW NEGAUNEE         46.64N 87.66W
08/28/2021                   MARQUETTE          MI   PUBLIC

            TREES DOWN ALONG COUNTY ROAD 510
            APPROXIMATELY 1 MILE SOUTH OF THE
            INTERSECTION WITH RED ROAD. DELAYED REPORT.
            TIME ESTIMATED BY RADAR.

&&

RJC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:14 PM EDTSpecial Weather StatementMQTAlger31 min
Aug 29, 4:07 AM EDTBeach Hazards StatementMQTSchoolcraft17 hr
Aug 29, 1:25 PM EDTWind AdvisoryMQTHoughton, Keweenaw6 hr

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.